# SDR DALA1127039856

- Difficulty date: April 17, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 77,092 hours, 77,054 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 LOWER T/R BUCKET OTBD FAIRING CRACKED.  STOP DRILLED CRACK, FABRICATED DOUBLER FROM 2024T3 .050 PO NR 1130701, INSTALLED DOUBLER IAW SRM 54-01, F2, P106 17APR11.  REQUIRED INSP COMPLETED.
